Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 235, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Dec 12, 2015, 10:59 PM CST for 4 counties in Texas. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 12, 2015, 10:59 PM CST (04:59 UTC)
- Expired
- Dec 13, 2015, 12:15 AM CST
- In force
- 76 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Kinney County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 81 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 12, 11:05 PM CST | TSTM WND DMG | Brackettville, TX | HIGH WIND GUSTS CAUSED DOWNED POWER LINES AND CITY POWER OUTAGES...TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 5.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
587
WUUS54 KEWX 130459
SVREWX
TXC137-271-385-463-130615-
/O.NEW.KEWX.SV.W.0235.151213T0459Z-151213T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1059 PM CST SAT DEC 12 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
REAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1215 AM CST
* AT 1059 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF ROCKSPRINGS TO 13 MILES WEST OF
VANCE TO NEAR BRACKETTVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ROCKSPRINGS...LEAKEY...CAMP WOOD...LAGUNA...GARNER
STATE PARK...VANCE...MONTELL...RIO FRIO...TUFF...BARKSDALE...ALAMO
VILLAGE...CONCAN...REAGAN WELLS...CLINE...PRADE RANCH...US-377 NEAR
THE KIMBLE-EDWARDS COUNTY LINE...DEVILS SINKHOLE STATE NATURAL AREA
AND TURKEY MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3029 9976 3008 9976 3007 9969 2991 9969
2990 9960 2956 9962 2924 9968 2924 10051
3029 10030
TIME...MOT...LOC 0459Z 263DEG 32KT 3026 10019 2980 10024 2934 10035
HAIL...<.75IN
WIND...60MPH
$$
ALLEN3 follow-up statements
361
WWUS54 KEWX 130538
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CST SAT DEC 12 2015
TXC137-271-130544-
/O.CAN.KEWX.SV.W.0235.000000T0000Z-151213T0615Z/
EDWARDS TX-KINNEY TX-
1138 PM CST SAT DEC 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EDWARDS AND
NORTHEASTERN KINNEY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF EDWARDS AND
KINNEY COUNTIES. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3007 9969 2991 9969 2990 9960 2956 9962
2924 9968 2924 10011 2962 10011 2963 10001
2969 10004 3008 9997
TIME...MOT...LOC 0534Z 267DEG 23KT 3007 9995 2969 10001 2925 10009
$$
TXC385-463-130615-
/O.CON.KEWX.SV.W.0235.000000T0000Z-151213T0615Z/
REAL TX-UVALDE TX-
1138 PM CST SAT DEC 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR REAL AND NORTHWESTERN UVALDE COUNTIES...
AT 1134 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES EAST OF ROCKSPRINGS TO BARKSDALE TO NEAR
CLINE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...VANCE...
MONTELL...RIO FRIO...REAGAN WELLS...TUFF...BARKSDALE...CLINE AND
PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3007 9969 2991 9969 2990 9960 2956 9962
2924 9968 2924 10011 2962 10011 2963 10001
2969 10004 3008 9997
TIME...MOT...LOC 0534Z 267DEG 23KT 3007 9995 2969 10001 2925 10009
HAIL...<.75IN
WIND...60MPH
$$
CP623
WWUS54 KEWX 130549
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CST SAT DEC 12 2015
TXC385-463-130615-
/O.CON.KEWX.SV.W.0235.000000T0000Z-151213T0615Z/
REAL TX-UVALDE TX-
1149 PM CST SAT DEC 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR REAL AND NORTHWESTERN UVALDE COUNTIES...
AT 1149 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTH OF TELEGRAPH TO 6 MILES WEST OF LEAKEY
TO 7 MILES NORTHEAST OF BLEWETT...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...VANCE...
MONTELL...RIO FRIO...REAGAN WELLS...TUFF...BARKSDALE...CLINE AND
PRADE RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3007 9969 2991 9969 2990 9960 2956 9962
2924 9968 2924 10011 2962 10011 2963 10001
2969 10004 3008 9997
TIME...MOT...LOC 0549Z 263DEG 32KT 3008 9981 2970 9987 2926 9996
HAIL...0.88IN
WIND...60MPH
$$
CP841
WWUS54 KEWX 130616
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CST SUN DEC 13 2015
TXC385-463-130626-
/O.EXP.KEWX.SV.W.0235.000000T0000Z-151213T0615Z/
REAL TX-UVALDE TX-
1216 AM CST SUN DEC 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR REAL AND NORTHWESTERN UVALDE
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3007 9969 2991 9969 2990 9960 2956 9962
2924 9968 2924 10011 2962 10011 2963 10001
2969 10004 3008 9997
TIME...MOT...LOC 0614Z 263DEG 32KT 3008 9981 2970 9987 2926 9996
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 12, 9:01 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 12, 9:01 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 901 PM CST SAT DEC 12 2015 .UPDATE... ONGOING SOUTH CENTRAL TEXAS FORECAST IS GENERALLY ON TRACK. MAIN UPDATE WAS TO GO WITH A HRRR/RAP BLEND FOR TONIGHT INTO SUNDAY MORNING WITH RESPECT TO THE FRONTAL PASSAGE. FRONT IS CURRENTLY MOVING EAST ACROSS VAL VERDE COUNTY. EXPECT IT WILL MOVE ACROSS THE HILL COUNTRY BETWEEN MIDNIGHT AND 3 AM...THE I-35 CORRIDOR BETWEEN 2 AM AND 4 AM...THEN AREAS NEAR THE COASTAL PLAINS BETWEEN 4 AM AND 7 AM. EXPECT A SQUALL LINE TO ACCOMPANY THE FRONT WITH SOME ISOLATED STORMS AHEAD OF THE FRONT. CONVECTIVE PARAMETERS FROM HI-RES MODELS AND RADAR TRENDS HAVE SUGGESTED A SLIGHTLY REDUCED THREAT OF SEVERE STORMS. HOWEVER...STILL EXPECT STRONG TO MARGINALLY SEVERE STORMS. THE MAIN THREATS WILL BE DAMAGING WINDS...BRIEF HEAVY RAINS AND POSSIBLY A TORNADO. WIND GUSTS UP TO 50 MPH HAVE BEEN OBSERVED ACROSS THE TRANS PECOS WITH THE STORMS. && .PREV DISCUSSION... /ISSUED 534 PM CST SAT DEC 12 2015/ AVIATION.../00Z TAF CYCLE/ POOR FLYING CONDITIONS ARE ONGOING WITH MVFR TO IFR CONDITIONS AS OF 2345Z WITH -RA OVER KSAT/KAUS/KSSF AND +RA OCCURRING FARTHER EAST/SOUTHEAST TOWARDS KCLL AND KVCT. -RA WILL TAPER ON AND OFF AT CENTRAL TERMINALS THROUGH THE EVENING BEFORE A SQUALL LINE IS EXPECTED TO MOVE THROUGH ALL SITES LATE TONIGHT INTO SUNDAY MORNING. THIS +TSRA LINE IS TAKING FORM NOW IN WEST TEXAS AND WILL BE NEAR KDRT 04-06Z...AND KAUS/KSAT/KSSF 08-11Z AS IT THEN PUSHES EAST INTO THE COASTAL PLAINS TOWARDS KVCT/KCLL 12-14Z. STRONG STRAIGHT LINE WINDS /UP TO 40-50 KTS/ AND TURBULENCE WILL BE THE GREATEST FLYING HAZARDS IN AND NEAR THIS LINE. CONVECTIVE CLOUD TOPS COULD REACH REACH AS HIGH AS 40KFT AND HAIL ALOFT TO THE SIZE OF 1 INCH COULD BE POSSIBLE. DRIER AIR AND CLEARING IS EXPECTED BEHIND THE LINE SUNDAY BUT WINDY CONDITIONS WILL REMAIN. WEST WINDS OF 15-20 MPH AND GUSTS TO 25 MPH ARE EXPECTED SUNDAY AFTERNOON. WINDS WILL SLOWLY DECREASE SUNDAY NIGHT. PREV DISCUSSION... /ISSUED 254 PM CST SAT DEC 12 2015/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A DEEP TROUGH EXTENDING FROM UTAH TO THE BAJA PENINSULA WITH SOUTHWESTERLY FLOW ACROSS TEXAS. WATER VAPOR SATELLITE IMAGERY SHOWED MID-LEVEL MOISTURE STREAMING ACROSS MEXICO FROM THE PACIFIC. AT THE SURFACE...WINDS WERE FROM THE SOUTH TO SOUTHEAST ACROSS OUR CWA. THE SOUTHERLY FLOW HAS BROUGHT MOISTER AIR TO THE REGION. DEW POINTS ARE FIVE TO 10 DEGREES HIGHER THAN 24 HOURS AGO AND ARE GENERALLY IN THE MID 60S TO LOW 70S. THERE IS A FRONTAL BOUNDARY STRETCHED ACROSS THE PANHANDLE TO A LOW IN NORTHERN NEW MEXICO AND THEN SOUTHWEST TO THE PACIFIC. AN UPPER LEVEL LOW WILL CUTOFF AND MOVE ACROSS TEXAS AND THEN INTO THE CENTRAL PLAINS DURING THIS PERIOD. THIS WILL BRING THE COLD FRONT THROUGH TONIGHT FROM WEST TO EAST. WE EXPECT THUNDERSTORMS TO FORM AHEAD OF AND NEAR THE FRONT AND PROGRESS THROUGH THE AREA. STORMS SHOULD BEGIN OVER THE WESTERN AREAS AROUND 10PM AND MOVE TO THE SAN ANTONIO AREA BY AROUND 2AM THEN TO AUSTIN AROUND 3AM AND BE OUT OF OUR CWA BY AROUND 6AM. OUR MAIN CONCERN TONIGHT WILL BE THAT SOME OF THE STORMS WILL BE STRONG TO SEVERE. THIS LOOKS LIKE A LOW CAPE HIGH WIND SHEAR ENVIRONMENT WITH MODEL SOUNDINGS FORECASTING CAPE UP TO ABOUT 800 J/KG AND WIND SHEAR AROUND 50 KTS. SPC HAS MOST OF OUR CWA IN A SLIGHT RISK AREA FOR TONIGHT. WE EXPECT A LINE OF THUNDERSTORMS TO DEVELOP AND PRODUCE STRONG STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES. PW VALUES ACROSS THE EASTERN HALF OF THE AREA ARE EXPECTED TO BE ABOVE 1.75 INCHES AND LOCALLY HEAVY RAIN IS POSSIBLE WITH STORMS...BUT STORM MOTION SHOULD BE FAST ENOUGH TO LIMIT FLOODING POTENTIAL. BEHIND THE FRONT RAIN SHOULD END ABRUPTLY SUNDAY WITH WESTERLY WINDS BRINGING DRIER AIR. LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER FLOW WILL BECOME ZONAL MONDAY MAKING FOR A DRY DAY. ANOTHER COLD FRONT WILL MOVE THROUGH THE CWA TUESDAY. COMING SO QUICKLY AFTER THE PREVIOUS ONE THERE WILL NOT BE MUCH MOISTURE FOR IT TO WORK WITH. RAIN CHANCES WILL BE CONFINED TO THE EASTERN HALF OF THE AREA AND ONLY LIGHT RAIN WILL BE POSSIBLE. HIGH PRESSURE WILL MAKE A SLOW TREK ACROSS TEXAS DURING THE LATTER HALF OF THE WEEK AND THIS WILL BRING AN EXTENDED PERIOD OF DRY WEATHER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 67 47 71 50 / 100 40 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 56 67 42 71 47 / 100 50 0 0 0 NEW BRAUNFELS MUNI AIRPORT 56 70 43 73 48 / 100 40 0 0 0 BURNET MUNI AIRPORT 52 65 43 72 47 / 100 30 0 0 0 DEL RIO INTL AIRPORT 48 69 40 72 45 / 80 - 0 0 0 GEORGETOWN MUNI AIRPORT 54 67 43 71 48 / 100 40 0 0 0 HONDO MUNI AIRPORT 55 70 39 72 47 / 100 20 0 0 0 SAN MARCOS MUNI AIRPORT 56 69 43 71 47 / 100 40 0 0 0 LA GRANGE - FAYETTE REGIONAL 60 65 45 72 49 / 100 80 0 0 0 SAN ANTONIO INTL AIRPORT 56 70 44 73 50 / 100 30 0 0 0 STINSON MUNI AIRPORT 57 70 42 73 50 / 100 30 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Dec 12, 4:23 AM CST, 18 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 423 AM CST SAT DEC 12 2015 TXZ171>173-183>194-202>209-217>225-228-131000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 423 AM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS EVENING THROUGH EARLY SUNDAY MORNING ACROSS MUCH OF SOUTH-CENTRAL TEXAS WITH A LINE OF STORMS FORECASTED TO MOVE THROUGH THE REGION. THE MAIN THREATS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. IN ADDITION...2 TO 3 INCHES OF RAINFALL IS EXPECTED TODAY THROUGH EARLY SUNDAY EAST OF GEORGETOWN TO HALLETTSVILLE LINE...WITH ISOLATED POCKETS UP TO 4 INCHES POSSIBLE NEAR AND EAST OF U.S. 77. MINOR...NUISANCE FLOODING WILL BE POSSIBLE ACROSS THIS AREA. 1 TO 2 INCHES OF RAINFALL IS EXPECTED FROM SAN ANTONIO TO AUSTIN AS WELL AS OVER THE EASTERN HILL COUNTRY. FLASH FLOODING IS NOT EXPECTED TO OCCUR. RAINFALL AMOUNTS WILL TAPER OFF THE LESS THAN 1/2 INCH TOWARD THE RIO GRANDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND STORMS WILL EXIT INTO SOUTHEAST TEXAS SUNDAY MORNING. BEHIND A COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE RIO GRANDE AND WESTERN EDWARDS PLATEAU SUNDAY AFTERNOON...WHERE LIMITED RAINFALL OCCURS. WIND GUSTS AROUND 25 MPH AND MINIMUM RH VALUES AROUND 20 TO 25 PERCENT WILL OCCUR ACROSS THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING THROUGH EARLY SUNDAY MORNING. SPOTTERS ARE ENCOURAGED TO SUBMIT SEVERE WEATHER AND RAINFALL REPORTS.
In the hours before
Special weather statement, Dec 12, 9:33 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
933 PM CST SAT DEC 12 2015
TXZ183-184-130415-
EDWARDS TX-VAL VERDE TX-
933 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE AND
NORTHWESTERN EDWARDS COUNTIES UNTIL 1015 PM CST...
AT 933 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF JUNO
TO NEAR COMSTOCK...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LOMA ALTA...CARTA VALLEY...FLOUR MILLS...US-277 NEAR THE
SUTTON-EDWARDS COUNTY LINE...VINEGARONE...PAFFORD CROSSING...DEVILS
RIVER STATE NATURAL AREA AND BAKERS CROSSING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3021 10108 3029 10098 3029 10037 2975 10054
2959 10125 2962 10125 2963 10126
TIME...MOT...LOC 0333Z 253DEG 38KT 3026 10100 2969 10124
ALLENSpecial weather statement, Dec 12, 10:18 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CST SAT DEC 12 2015
TXZ183>185-202-217-130515-
REAL TX-EDWARDS TX-VAL VERDE TX-KINNEY TX-MAVERICK TX-
1018 PM CST SAT DEC 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE...
EDWARDS...REAL...KINNEY AND NORTHERN MAVERICK COUNTIES UNTIL 1115 PM
CST...
AT 1014 PM CST...DOPPLER RADAR WAS TRACKING A STRONG FRONT AHEAD OF
SOME THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
ROCKSPRINGS TO 6 MILES SOUTH OF CARTA VALLEY TO 7 MILES SOUTH OF
LAUGHLIN AFB...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE AS THE FRONT MOVES
THROUGH THE REGION.
DEL RIO AND JUNCTION OBSERVED A PEAK WIND GUST OF 46 MPH ALONG THE
FRONT BEFORE THE STORMS MOVED THROUGH.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...QUEMADO...CAMP
WOOD...DARLING...VANCE...RIO FRIO...TUFF...BARKSDALE...ALAMO
VILLAGE...STANDART...AMANDA...ANACACHO...LAUGHLIN AFB...PRADE
RANCH...US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE...DEVILS SINKHOLE
STATE NATURAL AREA AND KICKAPOO CAVERN STATE PARK.
LAT...LON 2895 10065 2910 10067 2917 10078 2924 10079
2927 10084 2970 10074 3029 10028 3029 9976
3008 9976 3007 9969 2969 9967 2963 9971
2962 10011 2894 10012
TIME...MOT...LOC 0414Z 265DEG 34KT 3015 10021 2971 10066 2925 10081
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:33 PM CST | Special Weather Statement | EWX | Val Verde | 42 min |
| Dec 12, 10:18 PM CST | Special Weather Statement | EWX | Edwards, Kinney, Real | 57 min |
| Dec 12, 11:28 PM CST | Special Weather Statement | EWX | Maverick, Zavala | 62 min |
| Dec 12, 11:40 PM CST | Special Weather Statement | EWX | Gillespie, Kerr, Llano | 65 min |
| Dec 13, 12:15 AM CST | Special Weather Statement | EWX | Bandera, Uvalde, Zavala | 60 min |
| Dec 13, 12:31 AM CST | Special Weather Statement | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 44 min |
| Dec 13, 12:47 AM CST | Severe Thunderstorm Warning | EWX | Burnet | 43 min |
| Dec 13, 12:59 AM CST | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Comal, Frio, Hays and 3 more | 61 min |
| Dec 13, 1:12 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 63 min |
| Dec 13, 1:36 AM CST | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Travis | 54 min |
| Dec 13, 2:04 AM CST | Areal Flood Advisory | EWX | Bandera, Bexar, Kendall | 116 min |
| Dec 13, 2:08 AM CST | Special Weather Statement | EWX | Bastrop, Hays, Travis, Williamson | 67 min |
| Dec 13, 2:17 AM CST | Special Weather Statement | EWX | Atascosa, Guadalupe, Wilson | 58 min |
| Dec 13, 2:34 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell | 56 min |
| Dec 13, 3:16 AM CST | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Lee, Wilson | 59 min |
| Dec 13, 3:25 AM CST | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Dec 13, 4:09 AM CST | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| Dec 13, 2:21 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.